全部成果分类

  • 2013(4)
  • 数学学报英文版(4)

按条件检索“4”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 出版物中文: 数学学报英文版 ×
导出
  • 排序
  • 显示
1. Group Edge Choosability of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Xin ZHANG[1];Gui Zhen LIU[2]

作者机构:[Xin ZHANG]Department of Mathematics, Xidian University, Xi\'an 710071, P. R. China.;[Gui Zhen LIU]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2079-2086

资源类型:期刊论文

WOS:000325418300005

2. The Domination of g-evaluations and Choquet Evaluations CSCD SCOPUS SCIE

作者:He, Kun; Hu, Ming Shang

作者机构:[He, K] Department of Mathematics, Donghua University, Shanghai, 201620, China;[ Hu, M.S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.5,1027-1032

资源类型:期刊论文

WOS:000317557700015

3. Edge Coloring by Total Labelings of Outerplanar Graphs CSCD SCOPUS SCIE

作者:Guang Hui WANG[1];Gui Ying YAN[2]

作者机构:[Guang Hui WANG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Gui Ying YAN]Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.11,2129-2136

资源类型:期刊论文

WOS:000325418300009

4. Some Properties of Stochastic Differential Equations Driven by the G-Brownian Motion CSCD SCOPUS SCIE

作者:Qian LIN

作者机构:[Lin, Q] Institute for Financial Studies, Shandong University, Ji'nan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.5,923-942

WOS被引数:8

资源类型:期刊论文

WOS:000317557700008

TOP